Alert archive / Maine / Gale Warnings in 2016
Gale Warning 1, NWS Gray, ME
NWS Gray, ME issued this gale warning at Jan 4, 2016, 11:26 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2016, 11:26 PM EST (04:26 UTC)
- Expired
- Jan 5, 2016, 4:49 AM EST
- In force
- 5 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
030 WHUS71 KGYX 050426 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1126 PM EST MON JAN 4 2016 ANZ150-151-051400- /O.UPG.KGYX.SC.Y.0202.000000T0000Z-160105T1400Z/ /O.NEW.KGYX.GL.W.0001.160105T0426Z-160105T1000Z/ /O.CON.KGYX.UP.Y.0001.000000T0000Z-160105T1300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 1126 PM EST MON JAN 4 2016 ...GALE WARNING IN EFFECT UNTIL 5 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...4 TO 7 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ152-153-051400- /O.CON.KGYX.SC.Y.0202.000000T0000Z-160105T1400Z/ /O.CON.KGYX.UP.Y.0001.000000T0000Z-160105T1300Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 1126 PM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ154-051400- /O.CON.KGYX.SC.Y.0202.000000T0000Z-160105T1400Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1126 PM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
169 WHUS71 KGYX 050734 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 234 AM EST TUE JAN 5 2016 ANZ150-151-051300- /O.CON.KGYX.GL.W.0001.000000T0000Z-160105T1000Z/ /O.CON.KGYX.UP.Y.0001.000000T0000Z-160105T1300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 234 AM EST TUE JAN 5 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...4 TO 7 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ152-153-051800- /O.EXT.KGYX.SC.Y.0202.000000T0000Z-160105T1800Z/ /O.CON.KGYX.UP.Y.0001.000000T0000Z-160105T1300Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 234 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ154-051800- /O.EXT.KGYX.SC.Y.0202.000000T0000Z-160105T1800Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 234 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
604 WHUS71 KGYX 050949 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 449 AM EST TUE JAN 5 2016 ANZ150-151-051800- /O.CAN.KGYX.GL.W.0001.000000T0000Z-160105T1000Z/ /O.EXA.KGYX.SC.Y.0202.000000T0000Z-160105T1800Z/ /O.CON.KGYX.UP.Y.0001.000000T0000Z-160105T1300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- 449 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ152-153-051800- /O.CON.KGYX.SC.Y.0202.000000T0000Z-160105T1800Z/ /O.CON.KGYX.UP.Y.0001.000000T0000Z-160105T1300Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 449 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ154-051800- /O.CON.KGYX.SC.Y.0202.000000T0000Z-160105T1800Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 449 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 4, 9:35 PM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Jan 4, 9:35 PM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
935 PM EST MON JAN 4 2016
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE WEST TONIGHT THROUGH TUESDAY
AND WILL SETTLE SOUTH OF NEW ENGLAND ON WEDNESDAY. HIGH PRESSURE
WILL HOLD OVER THE NORTHEAST THROUGH FRIDAY. LOW PRESSURE WILL
MOVE UP THE EAST COAST FRIDAY NIGHT AND SATURDAY. LOW PRESSURE
WILL MOVE NORTHEAST THROUGH THE GULF OF MAINE AND INTO THE
MARITIMES SATURDAY NIGHT. ANOTHER AREA OF LOW PRESSURE WILL
APPROACH FROM THE SOUTHWEST ON SUNDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
UPDATE...MINOR CHANGES TO KEEP TEMPS IN LINE FOR THE NEXT SEVERAL
HOURS. DROP SHOULD BE STEADY THRU MIDNIGHT...BUT FALL MORE QUICKLY
AS SFC RIDGE ARRIVES NEAR DAWN.
BUOY OBSERVATIONS CONTINUE TO SHOW INCREASING LIKELIHOOD OF
FREEZING SPRAY. WITH AIR TEMPS ONLY EXPECTED TO COOL TONIGHT WILL
ERR ON THE SIDE OF CAUTION AND PUT A FREEZING SPRAY ADVISORY UP
THRU MORNING.
PREVIOUS DISCUSSION...HIGH PRESSURE BUILDING IN FROM THE WEST
WILL PRODUCE MOSTLY CLEAR SKIES AND SOME VERY COLD OVERNIGHT LOWS.
LOOKING FOR LOWS OF 10 TO 15 BELOW NORTH AND 5 BELOW TO 5 ABOVE
SOUTH. BRISK NORTHERLY WINDS WILL SUBSIDE SOMEWHAT BUT WILL LIKELY
REMAIN UP OVER THE HIGHER TERRAIN.
&&
.SHORT TERM /TUESDAY NIGHT/...
WINDS WILL DIMINISH ON TUESDAY AS HIGH PRESSURE CONTINUES TO BUILD
IN FROM THE WEST. EXPECTING MOSTLY SUNNY SKIES WITH TEMPERATURES
BELOW NORMAL. HIGHS WILL RANGE FROM THE TEENS NORTH TO THE LOWER
TO MID 20S SOUTH.
CLEAR AND COLD WEATHER WILL CONTINUE TUESDAY NIGHT AS HIGH
PRESSURE CRESTS OVER THE REGION. WILL SEE A SOMEWHAT WARMER NIGHT
WITH LOWS OF 5 BELOW TO 5 ABOVE NORTH AND 5 TO 15 SOUTH.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE AND FAIR WEATHER WILL BE THE MAIN THEME WEDNESDAY
THROUGH FRIDAY. OUR NEXT CHANCE OF PRECIPITATION WILL COME EITHER
LATE FRIDAY NIGHT OR SATURDAY AS A RELATIVELY WEAK SOUTHERN STREAM
WAVE MOVES NORTHEAST OUT OF THE OHIO VALLEY. THE PATTERN
DEVELOPING THIS WEEKEND INTO EARLY NEXT WEEK DOESN/T SCREAM BIG
STORM. A DEEP UPPER LOW DROPS INTO THE NORTHERN PLAINS AND GREAT
LAKES WHILE RIDGING OVER THE WESTERN ATLC PUMPS UP INTO THE
MARITIMES. THIS PATTERN WILL MAKE IT DIFFICULT TO HOLD IN MUCH
COLD AIR AND ALLOW FOR STRONG COASTAL CYCLOGENESIS TO TAKE PLACE.
AS OF RIGHT NOW IT APPEARS WE COULD SEE A COUPLE OF RELATIVELY
LIGHT MIXED PRECIPITATION OR RAIN EVENTS...SATURDAY...AND POSSIBLY
AGAIN SUNDAY/MONDAY. WILL CONTINUE TO MONITOR TRENDS HOWEVER.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...VFR TONIGHT THROUGH TUESDAY NIGHT.
LONG TERM...VFR CONDITIONS ARE EXPECTED WEDNESDAY THROUGH FRIDAY.
LOWER CONDITIONS WILL BE POSSIBLE LATE FRIDAY NIGHT AND SATURDAY
IN LOW CLOUDS AND MIXED PRECIPITATION.
&&
.MARINE...
SHORT TERM...SCA WILL CONTINUE THRU TONIGHT FOR WINDS AND SEAS.
LIGHT FREEZING SPRAY IS LIKELY ON THE WATERS TONIGHT...AND WITH
MODERATE ACCRETION POSSIBLE N OF CAPE ELIZABETH...I WILL ISSUE A
FREEZING SPRAY ADVISORY THRU 13Z.
LONG TERM...MARGINAL SCA CONDITIONS WILL BE POSSIBLE WEDNESDAY ON
THE OCEAN WATERS IN WESTERLY FLOW...BUT OTHERWISE SUB-SCA
CONDITIONS ARE LIKELY THROUGH MUCH OF THE WED-SAT PERIOD.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 AM EST TUESDAY FOR ANZ150>154.
FREEZING SPRAY ADVISORY UNTIL 8 AM EST TUESDAY FOR ANZ150>153.
&&
NEAR TERM...LEGROHazardous weather outlook, Jan 4, 9:31 PM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 931 PM EST MON JAN 4 2016 MEZ007>009-012>014-018>028-NHZ001>015-060245- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 931 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>153-060245- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 931 PM EST MON JAN 4 2016 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 8 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ154-060245- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 931 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA. .DAY ONE...TONIGHT. LIGHT FREEZING SPRAY IS LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 9:30 PM EST | Heavy Freezing Spray Advisory | GYX | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.